Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 10, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 1, 2013, 3:51 AM MST. It took effect at May 2, 2013, 2:00 PM MST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2013, 3:51 AM MST (10:51 UTC)
- In effect from
- May 2, 2013, 2:00 PM MST
- Expired
- May 3, 2013, 2:00 PM MST
- In force
- 24 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
294 WWUS85 KTWC 011051 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 351 AM MST WED MAY 1 2013 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THURSDAY INTO FRIDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... .DRY AND GUSTY EAST WINDS ARE EXPECTED TO DEVELOP THURSDAY...CONTINUE THROUGH THURSDAY NIGHT THEN DIMINISH EARLY FRIDAY AFTERNOON. THE STRONGEST WINDS WILL GENERALLY BE OVER AREAS NEAR THE NEW MEXICO BORDER THURSDAY AND WILL THEN SPREAD TO AREAS FURTHER WEST THURSDAY NIGHT INTO FRIDAY. THE STRONG GUSTY EAST WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY NIGHT WITH POOR TO VERY POOR HUMIDITY RECOVERIES WITH AREAS OF RED FLAG CONDITIONS OCCURRING WELL INTO THE EVENING. THERE IS THE POTENTIAL FOR LOCAL AREAS TO REMAIN WITHIN OR NEAR RED FLAG CRITERIA THROUGH MOST OF THE NIGHT RESULTING IN ACTIVE BURNING CONDITIONS THROUGH THE NIGHT. MORE WIDESPREAD RED FLAG CONDITIONS WILL REDEVELOP AGAIN EARLY FRIDAY MORNING. AZZ146>148-012300- /O.UPG.KTWC.FW.A.0007.130502T1500Z-130503T0100Z/ /O.NEW.KTWC.FW.W.0010.130502T1500Z-130503T1900Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 351 AM MST WED MAY 1 2013 ...RED FLAG WARNING IN EFFECT FROM 8 AM THURSDAY TO NOON MST FRIDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO NOON MST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...ALL OF FIRE WEATHER ZONE 148 (COCHISE... SOUTHERN GRAHAM...SANTA CRUZ...AND EASTERN PIMA COUNTIES) FAR EASTERN PORTIONS OF FIRE WEATHER ZONE 147 (SOUTHEAST PINAL COUNTY) AND FAR SOUTHERN PORTIONS OF FIRE WEATHER ZONE 146 (GILA RIVER VALLEY). * TIMING...FROM 8 AM MST THURSDAY THROUGH NOON MST FRIDAY. * WINDS...EAST TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH. THE STRONGEST WINDS ARE EXPECTED TO OCCUR OVER EASTERN PORTIONS OF THE WARNED AREA THURSDAY THEN SPREAD OVER MORE WESTERN PORTIONS LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * RELATIVE HUMIDITY...SINGLE DIGITS TO THE MIDDLE TEENS THROUGH THE MAJORITY OF THE WARNING PERIOD. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD AS WELL AS CONTINUE ACTIVELY BURNING THROUGH THURSDAY NIGHT DUE TO THE EXPECTED WINDS AND POOR OVERNIGHT HUMIDITY RECOVERIES. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL WITHIN 48 HOURS. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
5 follow-up statements
086 WWUS85 KTWC 012103 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 203 PM MST WED MAY 1 2013 ...CRITICAL FIRE WEATHER CONDITIONS THURSDAY AFTERNOON INTO FRIDAY AFTERNOON ACROSS PORTIONS OF SOUTHEAST ARIZONA... .DRY AND GUSTY EAST WINDS ARE EXPECTED TO DEVELOP THURSDAY AFTERNOON...INCREASE THURSDAY NIGHT THEN DIMINISH EARLY FRIDAY AFTERNOON. THE STRONGEST WINDS WILL INITIALLY BE OVER AREAS NEAR THE NEW MEXICO BORDER THURSDAY...THEN SPREAD TO AREAS FURTHER WEST THURSDAY NIGHT INTO FRIDAY. DRY AIR ACROSS THE REGION WILL RESULT IN LOW AFTERNOON HUMIDITIES THURSDAY AND POOR TO VERY POOR HUMIDITY RECOVERIES THURSDAY NIGHT. ALTHOUGH THE BEST TIMING FOR WIDESPREAD RED FLAG CONDITIONS WILL BE THURSDAY EVENING AND LATE FRIDAY MORNING...THERE IS THE POTENTIAL FOR LOCAL AREAS TO REMAIN WITHIN OR NEAR RED FLAG CRITERIA MOST OF THE NIGHT. AZZ146>148-021400- /O.EXT.KTWC.FW.W.0010.130502T2100Z-130503T2100Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 203 PM MST WED MAY 1 2013 ...RED FLAG WARNING NOW IN EFFECT FROM 2 PM THURSDAY TO 2 PM MST FRIDAY... THE RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM THURSDAY TO 2 PM MST FRIDAY. * AFFECTED AREA...ALL OF FIRE WEATHER ZONE 148 (COCHISE... SOUTHERN GRAHAM...SANTA CRUZ...AND EASTERN PIMA COUNTIES) FAR EASTERN PORTIONS OF FIRE WEATHER ZONE 147 (SOUTHEAST PINAL COUNTY) AND FAR SOUTHERN PORTIONS OF FIRE WEATHER ZONE 146 (GILA RIVER VALLEY). * TIMING...THE RED FLAG WARNING IS VALID FROM 2 PM MST THURSDAY AFTERNOON THROUGH 2 PM MST FRIDAY AFTERNOON. WIDESPREAD RED FLAG CONDITIONS WILL BE PRESENT THURSDAY EVENING AND LATE FRIDAY MORNING...WITH THE POTENTIAL FOR LOCAL AREAS TO REMAIN WITHIN OR NEAR RED FLAG CRITERIA MOST OF THE NIGHT. * WINDS...EAST TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH. THE STRONGEST WINDS ARE EXPECTED TO OCCUR IN THE LOWER ELEVATIONS OVER EASTERN PORTIONS OF THE WARNED AREA THURSDAY NIGHT INTO FRIDAY MORNING. * RELATIVE HUMIDITY...SINGLE DIGITS TO THE MIDDLE TEENS THURSDAY AFTERNOON AND EVENING...AS WELL AS FRIDAY LATE MORNING AND AFTERNOON. GENERALLY HIGHER HUMIDITY VALUES OF 15 TO 25 PERCENT WILL OCCUR OVERNIGHT...WITH ISOLATED LOCATIONS EXPERIENCING HUMIDITIES IN THE LOWER TEENS. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD AS WELL AS CONTINUE ACTIVELY BURNING THROUGH THURSDAY NIGHT DUE TO THE EXPECTED WINDS AND POOR OVERNIGHT HUMIDITY RECOVERIES. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL WITHIN 48 HOURS. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
986 WWUS85 KTWC 021039 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 339 AM MST THU MAY 2 2013 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO FRIDAY AFTERNOON ACROSS PORTIONS OF SOUTHEAST ARIZONA... .DRY AND GUSTY EAST WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON...INCREASE TONIGHT THEN DIMINISH EARLY FRIDAY AFTERNOON. THE STRONGEST WINDS WILL INITIALLY BE OVER AREAS NEAR THE NEW MEXICO BORDER TODAY...THEN SPREAD TO AREAS FURTHER WEST TONIGHT INTO FRIDAY. DRY AIR ACROSS THE REGION WILL RESULT IN LOW AFTERNOON HUMIDITIES AND POOR TO VERY POOR HUMIDITY RECOVERIES TONIGHT. ALTHOUGH THE BEST TIMING FOR WIDESPREAD RED FLAG CONDITIONS WILL BE THIS EVENING AND FRIDAY MORNING...THERE IS THE POTENTIAL FOR LOCAL AREAS TO REMAIN WITHIN OR NEAR RED FLAG CRITERIA MOST OF THE NIGHT. AZZ146>148-022330- /O.CON.KTWC.FW.W.0010.130502T2100Z-130503T2100Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 339 AM MST THU MAY 2 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM MST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM MST FRIDAY. * AFFECTED AREA...ALL OF FIRE WEATHER ZONE 148 (COCHISE... SOUTHERN GRAHAM...SANTA CRUZ...AND EASTERN PIMA COUNTIES) FAR EASTERN PORTIONS OF FIRE WEATHER ZONE 147 (SOUTHEAST PINAL COUNTY) AND FAR SOUTHERN PORTIONS OF FIRE WEATHER ZONE 146 (GILA RIVER VALLEY). * TIMING...THE RED FLAG WARNING IS VALID FROM 2 PM MST THIS AFTERNOON THROUGH 2 PM MST FRIDAY AFTERNOON. WIDESPREAD RED FLAG CONDITIONS WILL BE PRESENT THIS EVENING AND LATE FRIDAY MORNING...WITH THE POTENTIAL FOR LOCAL AREAS TO REMAIN WITHIN OR NEAR RED FLAG CRITERIA MOST OF THE NIGHT. * WINDS...EAST TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH. THE STRONGEST WINDS ARE EXPECTED TO OCCUR IN THE LOWER ELEVATIONS OVER EASTERN PORTIONS OF THE WARNED AREA TONIGHT INTO FRIDAY MORNING. * RELATIVE HUMIDITY...SINGLE DIGITS TO THE MIDDLE TEENS THIS AFTERNOON AND EVENING...AS WELL AS FRIDAY LATE MORNING AND AFTERNOON. GENERALLY HIGHER HUMIDITY VALUES OF 15 TO 25 PERCENT WILL OCCUR OVERNIGHT...WITH ISOLATED LOCATIONS EXPERIENCING HUMIDITIES IN THE LOWER TEENS. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD AS WELL AS CONTINUE ACTIVELY BURNING THROUGH THURSDAY NIGHT DUE TO THE EXPECTED WINDS AND POOR OVERNIGHT HUMIDITY RECOVERIES. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL WITHIN 48 HOURS. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
957 WWUS85 KTWC 022101 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 201 PM MST THU MAY 2 2013 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO FRIDAY AFTERNOON ACROSS PORTIONS OF SOUTHEAST ARIZONA... .DRY AND GUSTY EAST WINDS CONTINUE TO DEVELOP THIS AFTERNOON. THESE WINDS WILL INCREASE IN STRENGTH TONIGHT THEN DIMINISH EARLY FRIDAY AFTERNOON. THE STRONGEST WINDS WILL INITIALLY BE OVER AREAS NEAR THE NEW MEXICO BORDER THIS AFTERNOON...THEN SPREAD TO AREAS FURTHER WEST TONIGHT INTO FRIDAY. DRY AIR ACROSS THE REGION WILL RESULT IN LOW AFTERNOON HUMIDITIES AND POOR TO VERY POOR HUMIDITY RECOVERIES TONIGHT. ALTHOUGH THE BEST TIMING FOR WIDESPREAD RED FLAG CONDITIONS WILL BE EARLY THIS EVENING AND DURING THE MID- MORNING HOURS FRIDAY...THERE IS THE POTENTIAL FOR LOCAL AREAS TO REMAIN WITHIN OR NEAR RED FLAG CRITERIA MOST OF THE NIGHT. AZZ146>148-031400- /O.CON.KTWC.FW.W.0010.000000T0000Z-130503T2100Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 201 PM MST THU MAY 2 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 PM MST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 PM MST FRIDAY. * AFFECTED AREA...ALL OF FIRE WEATHER ZONE 148 (COCHISE... SOUTHERN GRAHAM...SANTA CRUZ...AND EASTERN PIMA COUNTIES) FAR EASTERN PORTIONS OF FIRE WEATHER ZONE 147 (SOUTHEAST PINAL COUNTY) AND FAR SOUTHERN PORTIONS OF FIRE WEATHER ZONE 146 (GILA RIVER VALLEY). * TIMING...THE RED FLAG WARNING IS VALID FROM 2 PM MST THIS AFTERNOON THROUGH 2 PM MST FRIDAY AFTERNOON. WIDESPREAD RED FLAG CONDITIONS WILL BE PRESENT EARLY THIS EVENING AND DURING THE MID-MORNING HOURS FRIDAY...WITH THE POTENTIAL FOR LOCAL AREAS TO REMAIN WITHIN OR NEAR RED FLAG CRITERIA MOST OF THE NIGHT. * WINDS...EAST TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. THE STRONGEST WINDS ARE EXPECTED TO OCCUR IN THE LOWER ELEVATIONS OVER EASTERN PORTIONS OF THE WARNED AREA. * RELATIVE HUMIDITY...SINGLE DIGITS TO THE MIDDLE TEENS THIS AFTERNOON AND EVENING...AS WELL AS FRIDAY MID-MORNING AND AFTERNOON FRIDAY. GENERALLY HIGHER HUMIDITY VALUES OF 15 TO 25 PERCENT WILL OCCUR OVERNIGHT...WITH ISOLATED LOCATIONS EXPERIENCING HUMIDITIES IN THE LOWER TEENS. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD AS WELL AS CONTINUE ACTIVELY BURNING THROUGH THURSDAY NIGHT DUE TO THE EXPECTED WINDS AND POOR OVERNIGHT HUMIDITY RECOVERIES. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL WITHIN 48 HOURS. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
448 WWUS85 KTWC 031006 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 306 AM MST FRI MAY 3 2013 ...CRITICAL FIRE WEATHER CONDITIONS INTO THIS AFTERNOON ACROSS PORTIONS OF SOUTHEAST ARIZONA... .DRY AND GUSTY EAST WINDS WILL CONTINUE ACROSS THE AREA THROUGH THE MORNING HOURS THEN EASE THIS AFTERNOON. THAT COMBINED WITH LOW RELATIVE HUMIDITY LEVELS WILL ALLOW THE LOCALIZED RED FLAG CONDITIONS EARLY THIS MORNING TO BECOME WIDESPREAD BY MID MORNING. AZZ146>148-032100- /O.CON.KTWC.FW.W.0010.000000T0000Z-130503T2100Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 306 AM MST FRI MAY 3 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. * AFFECTED AREA...ALL OF FIRE WEATHER ZONE 148 (COCHISE... SOUTHERN GRAHAM...SANTA CRUZ...AND EASTERN PIMA COUNTIES) FAR EASTERN PORTIONS OF FIRE WEATHER ZONE 147 (SOUTHEAST PINAL COUNTY) AND FAR SOUTHERN PORTIONS OF FIRE WEATHER ZONE 146 (GILA RIVER VALLEY). * TIMING...THE RED FLAG WARNING IS VALID THROUGH 2 PM MST THIS AFTERNOON. LOCALIZED RED FLAG CONDITIONS EARLY THIS MORNING ARE EXPECTED TO BECOME MORE WIDESPREAD BY THE MID MORNING HOURS. * WINDS...EAST TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. THE WINDS WILL EASE DURING THE AFTERNOON HOURS. * RELATIVE HUMIDITY...HUMIDITY VALUES OF 15 TO 25 PERCENT EARLY THIS MORNING WILL DROP BELOW 15 PERCENT BY MID MORNING...BOTTOMING OUT BETWEEN 5 AND 15 PERCENT DURING THE AFTERNOON. * IMPACTS...ANY ONGOING OR NEW FIRES WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD DUE TO THE STRONG AND GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL WITHIN 48 HOURS. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
114 WWUS85 KTWC 032053 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 153 PM MST FRI MAY 3 2013 AZZ146>148-032200- /O.EXP.KTWC.FW.W.0010.000000T0000Z-130503T2100Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 153 PM MST FRI MAY 3 2013 ...RED FLAG WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON. WIND SPEEDS HAVE DECREASED BELOW RED FLAG CONDITIONS AND WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 2 PM MST. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 1, 3:50 AM MST, 1 minute earlier.
Area forecast discussion, May 1, 3:50 AM MST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 350 AM MST WED MAY 1 2013 .SYNOPSIS...EXPECT DRY CONDITIONS WITH A GRADUAL COOLING TREND INTO THIS WEEKEND. STRONG AND GUSTY EAST WINDS WILL OCCUR THURSDAY THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM WILL THEN BRING A SLIGHT CHANCE OF SHOWERS ON MONDAY ALONG WITH ADDITIONAL COOLING. && .DISCUSSION...UPPER TROUGH OVER THE NRN ROCKIES EARLY THIS MORNING WILL MOVE EAST AND DEEPEN OVER THE CENTRAL CONUS THURSDAY. THE DEEPENING UPPER TROUGH WILL PUSH A BACKDOOR FRONTAL BOUNDARY INTO FAR ERN SECTIONS THURSDAY. A TIGHT SURFACE PRESSURE GRADIENT WILL SUPPORT BREEZY TO WINDY CONDITIONS THUR...AND GUSTY ELY WINDS ARE FORECAST TO CONTINUE THURSDAY NIGHT THRU FRIDAY MORNING. WINDS WILL DIMINISH FRI AFTERNOON AS THE SURFACE PRESSURE GRADIENT LOOSENS. THERE IS THE POTENTIAL FOR AREAS OF BLOWING DUST TO OCCUR. HOWEVER...WILL DEFER THIS NOTION TO SUBSEQUENT SHIFTS TO INSERT INTO THE OFFICIAL FORECAST. OTHERWISE...VERY DRY CONDITIONS WILL CONTINUE INTO THIS WEEKEND. 01/00Z GFS/ECWMF WERE SIMILAR WITH DEPICTING A PATTERN CHANGE BEGINNING SAT AND CONTINUING INTO EARLY NEXT WEEK. FLOW ALOFT IS PROGGED TO BECOME INCREASINGLY WLY SAT AS UPPER TROUGH DEVELOPS OVER THE GREAT BASIN REGION. FLOW ALOFT TO BECOME SWLY SUN AS LOW PRESSURE DEEPENS JUST OFF THE CENTRAL CALIFORNIA COAST. BY MON...THERE WERE CONSIDERABLE DIFFERENCES BETWEEN THE GFS/ECMWF QPF/S ACROSS SE AZ...ALTHOUGH BOTH UPPER LEVEL PATTERNS WERE FAIRLY SIMILAR. THE ECWMF WAS MARKEDLY WETTER VERSUS THE GFS...AND WIDESPREAD ALBEIT FAIRLY LIGHT QPF/S WERE PROGGED ACROSS SE AZ. THUS...THE GFS WAS CONSIDERABLY DRIER VERSUS THE ECMWF...AND KEPT THE BULK OF MEASURABLE RAINFALL NORTH OF THIS FORECAST AREA. AT ANY RATE...MADE ONLY VERY MINOR MODIFICATIONS TO THE GRIDDED DATA POP FIELDS FOR MON. THE OFFICIAL FORECAST DEPICTS A SLIGHT CHANCE OF SHOWERS AREA-WIDE MON. FOR MON NIGHT...HAVE LIMITED A SLIGHT CHANCE OF SHOWERS TO ONLY THE WHITE MOUNTAINS WITH DRY CONDITIONS ELSEWHERE. OPTED FOR DRY CONDITIONS AREA-WIDE NEXT TUE BASED ON THE 01/00Z GFS/ECMWF SOLUTIONS. HIGH TEMPS THIS AFTERNOON WILL BE ABOUT 5 DEGS F OR SO COOLER VERSUS TEMPS ACHIEVED TUE AFTERNOON. VERY MINOR DAILY COOLING IS ON TAP THUR-FRI FOLLOWED BY NO SIGNIFICANT CHANGE IN DAYTIME TEMPS THIS WEEKEND. COOLER MON DUE TO THE PROSPECT OF INCREASED MOISTURE ACROSS THE AREA. && .AVIATION...SKC-FEW CLOUDS ABOVE 20K FT THRU EARLY THURSDAY MORNING OR 02/12Z. SURFACE WIND THIS AFTERNOON WLY/NWLY 10-18 KTS WITH GUSTS TO AROUND 25 KTS. THE STRONGEST WIND IS EXPECTED TO OCCUR ACROSS THE SAFFORD VALLEY AND PARTICULARLY KSAD. OTHERWISE...SURFACE WIND MOSTLY LESS THAN 10 KTS. EXPECT STRONG AND GUSTY EAST WINDS TO OCCUR BY THURSDAY AFTERNOON AND CONTINUE INTO FRIDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FROM 8 AM THURSDAY TO NOON MST FRIDAY FOR ALL OF FIRE WEATHER ZONE 148...THE FAR EASTERN PORTION OF FIRE WEATHER ZONE 147...AND THE FAR SOUTHERN PORTION OF FIRE WEATHER ZONE 146. THE COMBINATION OF VERY LOW RELATIVE HUMIDITIES...STRONG AND GUSTY EAST TO SOUTHEAST WINDS... AND A VERY HIGH FIRE DANGER RATING WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. WIDESPREAD FIRE WEATHER CONDITIONS ARE MOST LIKELY TO OCCUR FROM LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON...AND AGAIN FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING. WINDS MAY DIMINISH SOMEWHAT THURSDAY EVENING LEADING TO ONLY LOCALIZED RED FLAG CONDITIONS. CONFIDENCE IN THE SCENARIO OF DIMINISHING WINDS THURSDAY EVENING IS SOMEWHAT LOW AT THIS TIME. OTHERWISE...DRY CONDITIONS WILL PREVAIL THROUGH SUNDAY NIGHT. EXPECT DAYTIME MINIMUM RELATIVE HUMIDITIES TO BE IN THE SINGLE DIGITS TO THE LOWER TEENS WITH POOR OVERNIGHT RECOVERIES. WEST TO NORTHWEST WINDS WILL OCCUR THIS AFTERNOON...WITH LOCALLY BREEZY CONDITIONS PARTICULARLY IN THE GILA RIVER VALLEY INCLUDING SAFFORD. EXPECT MARKEDLY LESS WIND BY LATE FRIDAY AND A FAIRLY LIGHT WIND REGIME WILL PREVAIL SATURDAY. THEREAFTER...SOME BREEZINESS WILL OCCUR SUNDAY INTO MONDAY. HOWEVER...MOISTURE IS EXPECTED TO INCREASE FOR A SLIGHT CHANCE OF SHOWERS AREA-WIDE ON MONDAY. DRY CONDITIONS WILL THEN RETURN ON TUESDAY. && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 8 AM THURSDAY TO NOON MST FRIDAY FOR FIRE ZONE 148...FAR EASTERN PORTION OF FIRE ZONE 147... AND THE FAR SOUTHERN PORTION OF FIRE ZONE 146. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON DISCUSSION...BF AVIATION/FIRE WEATHER...CERNIGLIA
Hazardous weather outlook, Apr 30, 2:19 PM MST, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 219 PM MST TUE APR 30 2013 AZZ503-504-506>509-511>514-011415- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- 219 PM MST TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO WEATHER HAZARDS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FIRE WEATHER WATCH HAS BEEN POSTED FOR THURSDAY AS DRY CONDITIONS COMBINED WITH STRONG AND GUSTY WINDS WILL LIKELY CREATE CRITICAL FIRE WEATHER CONDITIONS. NO WEATHER HAZARDS ARE EXPECTED AFTER THURSDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.